# SDR CA101222007

- Difficulty date: September 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 5,640 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL119Q2
- Condition: Failed
- Location: Engine
- Part time: 1,409 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT THE PILOT NOTED THAT THE GENERATOR HAD FAILED. THE STARTER/GENERATOR WAS REPLACED AND NO FURTHER INCIDENT PREVAILED.
